Interesting Facts That You Need To Know About Risperdal Gynecomastia Lawsuits
Nowadays, there is a certain case that is making quite a noise in the field of law and sciences wherein young boys have allegedly developed male breasts upon their usage of a certain antipsychotic drug called Risperdal and this is the reason why there are so many attorneys and lawyers conducting their own investigation. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.
Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.
There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. Those young boys or young adolescent who have been taking the said drug and are showing an increase in the level of prolactin in their body may possibly develop male breast, the said growth that was scientifically pertained to as gynecomastia by experts. As the increase in the level of prolactin increase, the the developmnet of breasts in boys will also become visible which may actually lead them to experience having discharge or pain in their nipples.
There has been researches done to investigate the authenticity of the said claim and according to it, it goes to show that there really is a big possibility of the developmnet of breasts in boys when taking Risperdal. There was actually a study conducted which was published in the year two thousand six in one of the issues of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, which is being given to adolescents at doses that are commonly used in treating the symptoms of psychosis which actually increases the level of prolactin, having the clinical consequences like the development of their breasts.
Tons and tons and cases have been filed against the manufacturer of Risperdal and at least one hundred thirty of the said cases are directed towards the allegation that such drug causes the development of breasts in boys. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. You can also hire the service of lawyers or attorneys who are expert when it comes to cases such as yours as they can help you best in difficult situations.
Refer to: article